MAUDE Adverse Event Report: ICU MEDICAL, INC MEDEX STOPCOCKS; STOPCOCK, I.V. SET

ICU MEDICAL, INC MEDEX STOPCOCKS; STOPCOCK, I.V. SET
Catalog Number MX5311L
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.The event happened on various days.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Event or Problem Description
It was reported that the client was seen twice a week between (b)(6) 2025 that the 3 way stop cock leaking on multiple occasions, the reporter at first thought it was not connected appropriately.The reporter received multiple calls from patient that dressing is leaking, no output in drainage bags.The leak always came from 3 way stop cock connections.Visits done and equipment all well placed, but still leaking, requiring multiple dressing changes to nephrostomy sites.There were 8-10 units involved in multiple incidents.There was a risk of infections.
 
Additional Manufacturer Narrative
G1: mfg contact info updated.H3: the device was received for evaluation.The device history review of the reported lot number found no non-conformities during the manufacturing process.Visual and functional tests were performed.The customer's stated problem was not confirmed.There was no leakage or device defect found.There was no known cause of the reported issue, and no further action will be taken.

Brand Name
MEDEX STOPCOCKS
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL, INC
6250 shier rings road
dublin OH 43016
Manufacturer Contact
reed covert
6250 shier rings road
dublin, OH 43016
2247062300
MDR Report Key22557875
Report Number1526863-2025-00081
Device Sequence Number9528653
Product Code FMG
UDI-Device Identifier10351688506795
UDI-Public(01)10351688506795(17)260716(10)4415316
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2026
Device Catalogue NumberMX5311L
Device Lot Number4415316
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/16/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown